# SDR ABXA9800605

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 215591
- Condition: Cracked
- Location: Bs 860
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON END FITTING AT STATION 860, LONGERON 10R CRACKED.  REPAIRED IAW DC8 SRM'S 51-1-24 AND 51-1-20D.
